MathSciNet Relay Station
MathSciNet bibliographic data
MR600458 54C30 (06F25 54H99)
Aron, Eleanor R.; Hager, Anthony W. Convex vector lattices and $l$-algebras. Topology Appl. 12 (1981), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement